• Facebook Social Icon
  • Instagram Social Icon

Naloxone

In 2020, nearly 92,000 people died from drug overdoses, making it a leading cause of injury-related death in the United States. Of those deaths, nearly 75% involved a prescription or illicit opioid. Drug overdose deaths continue to increase in the United States.

 

Recognizing an opioid overdose can be difficult. If you aren’t sure, it is best to treat the situation like an overdose—you could save a life. Call 911 or seek medical care for the individual. Do not leave the person alone. Signs of an overdose may include:

 

Opioid Overdose Symptoms:

 

  • Small, constricted “pinpoint pupils”

  • Falling asleep or loss of consciousness

  • Slow, shallow breathing

  • Choking or gurgling sounds

  • Limp body

  • Pale, blue, or cold ski

 

Reverse Overdose to Prevent Death with NALOXONE

 

Naloxone is a life-saving medication that can reverse an overdose from opioids, including heroin, fentanyl, and prescription opioid medications.

 

Expand access to and use of naloxone – a non-addictive, life-saving drug that can reverse the effects of an opioid overdose when administered in time.

 

Access to naloxone can be expanded through:

 

  • Standing orders at pharmacies

  • Distribution through local, community-based organizations

  • Access and use by law enforcement officials

  • Training for basic emergency medical service staff on how to administer the drug

cdc 2022-07-24 113057.png
naloxone2022-08-20 124254.png
naloxone2022-08-20 124254.png

               Trust Kell Kare Emergency  

                              located in

               Kell West Regional Hospital